# SDR CA990715010

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 200429232
- Condition: Out Of Adjust
- Location: Nlg
- Component: Rotol, 200736001
- Stage of operation: CL
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF WHEN THE GEAR SELECTED UP, THE NLG WOULD NOT RETRACT.  AIRCRAFT RETURNED TO BLOCKS.  THE LINKAGE FOR THE NLG DOWNLOCK WAS IMPROPERLY INSTALLED.  HAD BEEN REMOVED FOR LUBRICATION.  PROPERLY INSTALLED AND GEAR SWINGS SERVICEABLE.
